# SDR SWAA2021050364076

- Difficulty date: April 7, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E16461 -- FWD CARGO COMP. LBL21.80 FLOOR TO SIDEWALL 'Z' ANGLES HAS LITE CORROSION AT SCREW HOLES BETWEEN BS500 TO BS500B. WL 156 / FABRICATED FWD CARGO COMP 'Z' CHANNEL BETWEEN STA 396 TO STA 500D; LBL 21.8; WL 156 REF; USED B737-7 SRM 53-00-53-2R-5 FIG 202; 51-20-01-0G-0 AND DRAWING #143A7500 'Z' CHANNEL BEING INSTALLED ON CARD #5330-E-16461-NG.
